# SDR UPS96220461

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1090-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON SEAT TRACK TOP AND BOTTOM OF FLANGES STA 1090 TO 1130 LBL 55 WL 208.  FOUND CORROSION OUT OF LIMITS PER SRM 53-10-01, REMOVED AND REPLACED SEAT TRACK IAW SRM 51-10-2, 51-30-02 AND 51-30-05.
